At the begining of March I started taking Rythmol in an attempt to get away from Amiodarone which I was taking to control my A-Fib. The dosage was gradually increased and for the last two weeks I was taking 450mg daily. The side effects were a messed up stomach and the worst was extreme fatigue,to the point that with my doctors approval I stopped taking the drug. If at all possible I do not want to go back to amiodarone We had started with Coreg as an alternative, but had to drop it as the dosage that would have helped my A-Fib, dropped my blood pressure below 90/60.
Has anybody had success in stoping A-Fib with other medication?
Sorry to hear the rythmol didn't work out for you. I guess I've been lucky with it. The usual alternatives are sotalol (a beta blocker) and flecainide (a sodium channel blocker like rythmol). When I last posted a question to the CC Cardiologist about my chronic afib, he said he favors tikosyn (dofetilide).
I am on Rythmol for A Fib, 225 MG 3 times a day. It has helped my heart rate a lot. I also had to have a pacemaker inserted because my heart was so irregular it would go way down as well as way up.
I was put on Tenorman before the Rythmol and it helped a while and then the A-Fib returned. The Rythmol works for me and now the doctor says it's close to time for me to start backing down off of it. That scares me because I don't want the A-Fib back.
The Rythmol is making me very tired. I was wondering if anyone else had had a side effect like tiredness.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.